Institut de Mathématiques de Marseille


GDRI Singularities


PUBLICATIONS

Consult the web pages of the authors

To
appear
Dimca Alexandru, Saito Morihiko.
Number of Jordan blocks of the maximal size for local monodromies.
Compositio Math., to appear.
arXiv
Dimca Alexandru, Saito Morihiko.
Some remarks on limit mixed Hodge structure and Spectrum.
An. St. Univ. Ovidius Constanta, to appear.
arXiv

Eyral Christophe, Oka Mutsuo.
On the fundamental groups of non-generic R-join type curves.
Proceedings volume “Experimental and Theoretical Methods in Algebra, Geometry and topology”, Springer Proceedings in Mathematics & Statictics, to appear.

arXiv
Eyral Christophe, Oka Mutsuo.
Fundamental groups of join-type curves - achievements and perspectives.
Proceeding of Japan Academy of Sciences, to appear.
projecteuclid

Oka Mutsuo.
Contact structure on mixed links.
Proceeding of Dalat Japan-Vietnam bilateral cooperation, to appear.

arXiv
Oka Mutsuo.
Mixed function of strongly polar weighted homogeneous type.
Proceedings of the GDRI-Fukuoka, to appear.
arXiv
2014 Dutertre Nicolas, Fukui Toshizumi.
On the topology of stable maps.
Journal of the Mathematical Society of Japan 66, 1, 161--203, 2014.
Hal
2013 Bailet Pauline, Yoshinaga Masahiko.
Degeneration of Orlik-Solomon algebras and Milnor fibers of complex line arrangements.
arXiv:1312.1771, December 2013.
arXiv
Dimca Alexandru, Saito Morihiko.
Weight filtration of the limit mixed Hodge structure at infinity for tame polynomials.
Math. Z. 275, 293--306, 2013.
arXiv
Dimca Alexandru, Saito Morihiko.
Graded Koszul cohomology and spectrum of certain homogeneous polynomials.
arXiv:1212.1081, version 3, November 2013 (submission)
arXiv
Koike Satoshi, Parusinski Adam.
Equivalence relations for two variable real analytic function germs.
Journal of Mathematical Society of Japan. Vol. 65 No. 1, 237--276, 2013.
arXiv
Nguyen Thi Bich Thuy, Valette Anna, Valette Guillaume.
On a singular variety associated to a polynomial mapping.
Journal of Singularity, volume 7, 190--204, 2013.
arXiv
Tiep Dinh Si, Kurdyka Krzysztof, Le Gal Olivier.
Lojasiewicz inequality on non-compact domains and singularities at infinity.
International J. of Math., 24, no. 10, 2013.
Worldscientific
2012 Blanloeil Vincent, Saeki Osamu.
Cobordism of exact links.
Algebraic and Geometric Topology 12, 1443--1455, 2012.
arXiv

Dimca Alexandru, Saito Morihiko.
Vanishing cycle sheaves of one-parameter smoothings and quasi-semistable degenerations.
J. Algebraic Geometry 21, 247--271, 2012.

ams
Oka Mutsuo.
Mixed functions of strongly polar weighted homogeneous face type.
Preprint, ArXiv1202.2166v1, february 2012.
arXiv
2011 Blanloeil Vincent, Saeki Osamu.
Cobordism of algebraic knots defined by Brieskorn polynomials.
Tokyo Journal of Mathematics 34, 429--443, 2011.

arXiv
Masumoto Yasutaka, Saeki Osamu.
A smooth function on a manifold with given Reeb graph.
Kyushu J. Math. 65, 75--84, 2011.
jstage
Morishita Fumiya, Saeki Osamu.
Height functions on surfaces with three critical values.
J. Math. Soc. Japan 63, 153--162, 2011.

projecteuclid
do Nascimento Vanderlei M., Saeki Osamu.
Curves in homogeneous spaces and their contact with 1-dimensional orbits.
Geometriae Dedicata 154, 117--131, 2011.
springerlink
Oka Mutsuo.
On mixed plane curves.
To appear in the Proceedings of 5th Franco-Japan symposium, (Strasbourg 2009), 2011.
 
Oka Mutsuo.
Mixed Brieskorn varieties.
Contemporary. Math., 389--399, Vol. 538, 2011.
PDF
Saeki Osamu, Takase Masamichi.
Desingularizing special generic maps.
Preprint, november 2011.
PDF

webpages author

Bailet Pauline
Blanloeil Vincent
Dimca Alexandru
Dutertre Nicolas
Eyral
Christophe
Fukui
Toshizumi
Koike Satoshi
Kurdyka Krzysztof
Le Gal Olivier
Masumoto
Yasutaka
Morishita Fumiya
do Nascimento Vanderlei M.
Nguyen Thi Bich Thuy
Oka Mutsuo
Parusinski Adam
Saeki Osamu
Saito Morihiko
Takase Masamichi
Tiep Dinh Si
Valette Anna
Valette Guillaume
Yoshinaga Masahiko

 

Grabretour-orange
 
Updated : march 11, 2014, EL.